# SDR ABXA030100

- Difficulty date: March 6, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,767 hours, 25,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WOULD NOT CLOSE AND LOCK, OR OPEN PROPERLY. REPAIRED AFT UPPER CORNER OF MAIN ENTRY DOOR SKIN IAW DC-8 SRM 52-2-0 AND REA D852-46903. OPS CHECKED GOOD.
